# SDR EISA95019

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47329
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT AT MCO, FOUND OVERWING EMERGENCY EXIT LIGHTS TOO DIM.  BATTERIES CHECKED GOOD, FOUND CORROSION ON LIGHT ASSEMBLIES CONNECTION, CLEANED CORRODED AREAS, LIGHTS CHECKED GOOD.  (Z)
